# SDR UPS99229778

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON KEEL BEAM AT BS 760, RBL 7, LBL 7 WL 148.  REPLACED PER SRM 51-10-1.
